| Catalog Number |
J311H |
| Medical Device Problem Codes |
Break (1069); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
01/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).H6.Component code: g07002 - device not returned.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The following information was requested, but unavailable: were there patient consequences? if yes, please specify.How much blood did the patient lost? confirm the qty in cc.How was the bleeding treated? was any blood transfusion necessary? please provide additional details of the reported alleged deficiency (¿.The head of the suture retracted.¿).This report is being submitted pursuant to the provisions of 21 cfr part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that a patient underwent a c-section procedure on (b)(6) 2025 and a suture was used.At 10:20 am, during the process of suturing the incision for the parturient, the suture broke and the head of the suture retracted, resulting in bleeding from the incision.The surgeon immediately took new sutures and urgently re sutured the wound.Subsequently, increase monitoring of the vital signs and incisions of the parturient, and pay attention to the healing of the suture site.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected d3 manufacturer email.Additional h6 type of investigation.A manufacturing record evaluation was performed for the finished device lot number, and no related non-conformances were identified.Additional information was requested, and the following was obtained: received information as following from sales rep via phone today.After investigation, the patient was a 32-year-old woman who underwent cesarean section in the hospital on (b)(6) 2025.The surgeon used the suture (j311h) for the incision suturing (the specific suturing tissue level and suturing method were unknown).During the suturing, the suture broke and the suture head retracted, resulting in the incision bleeding.The surgeon immediately replaced a new suture (the specific product information was unknown) for the incision suturing.The subsequent operation went smoothly.This event led to an increase in the patient's intraoperative blood loss (the specific amount of increased blood loss was unknown), and no subsequent adverse event report was received.